# SDR SWAA2025010770078

- Difficulty date: November 20, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; AFT BULKHEAD LOWER SUPPORT BS 947 RBL 10 TO 18 HAS CORROSION (MARKED).<[01] REMOVED AND REPLACED AFT BULKHEAD LOWER SUPPORT BS 947 I.A.W SRM 51-40-02-0G-0 AND DWG 149A8117.;[02] JOB COMPLETE.
